MAUDE Adverse Event Report: LABSTYLE INNOVATIONS LTD. DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER

LABSTYLE INNOVATIONS LTD. DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER
Model Number 1021-04
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Readings (2460)
Health Effect - Clinical Codes Hypoglycemia (1912); Insufficient Information (4580)
Date of Event 05/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During troubleshooting on the phone with dario's representative, the user reported that she received bg readings in the 7.4 mmol/l-9.4 mmol/l range from her dario meter (133 mg/dl - 169 mg/dl).Due to the above, a replacement of dario's strips and control solution was sent to the user to make sure that the dario strips are reading correctly, and to ensure proper technique.After the above was received, multiple attempts to follow up with the user were made, however, no response has been received to date.There is not enough information available to further investigate this case.Therefore, no resolution is available.
 
Event or Problem Description
On (b)(6), the user contacted dario to report low blood glucose (bg) readings.The user stated that (b)(6) was the first day she started using the dario meter.The user stated that she was not comparing the bg readings that she received with the dario meter to any other meter.

Brand Name
DARIO BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
GLUCOMETER
Manufacturer (Section D)
LABSTYLE INNOVATIONS LTD.
5 tarshish st
north industrial park
caesarea, 30798 21
IS  3079821
Manufacturer Contact
5 tarshish st
north industrial park
caesarea, 30798-21
MDR Report Key22208632
Report Number3010606081-2025-00031
Device Sequence Number18071027
Product Code NBW
UDI-Device Identifier00850065006154
UDI-Public850065006154
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K150817
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1021-04
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age51 YR
Patient SexFemale